# SDR HNAA0700290

- Difficulty date: December 13, 2007
- Submitted: January 26, 2008
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 49,039 hours, 54,179 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 85520001001
- Condition: Iced
- Part time: 49,039 hours, 54,179 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE AIRCRAFT REACHED 104 KNOTS AND THE CREW ATTEMPTED TO ROTATE THE AIRCRAFT TO LIFT OFF, BUT WERE UNABLE TO DO SO.  THE CAPTAIN IMMEDIATELY ABORTED THE TAKEOFF AND USED THE REMAINDER OF THE RUNWAY FOR STOPPING.  CONDITIONS WERE WET AND SNOWY.  THE AIRCRAFT WAS THEN TAXIED BACK TO THE GATE WHERE MAINTENANCE INSPECTED THE AREA OF THE ELEVATORS AND DISCOVERED ICE IN THIS AREA.  ICE WAS REMOVED FROM THIS AREA AND FURTHER INSPECTION SHOWED NO OTHER DISCREPANCIES.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  ADDITIONAL INFORMATION ADDED.
